# SDR VNAA20250610069

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: N1261731
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A POSSIBLE CORROSION ON AFT CARGO LBL 9 FLOOR BEAM BETWEEN FS 1000 TO FS 1051.  REPAIRED AFT CARGO FLOOR BEAM AT LBL9 BETWEEN FS985 TO FS1060 IAW CRJ-700 SRM 53-00-41-201-001-A01. PN N126-1731
